I am worried because I have read such bad things about withdrawal from bupropion. I have heard that weight can pile back on, even when continuing to eat healthy. Because I am susceptible to occasional bouts of depression and anxiety, and I am worried that withdrawing from this drug might really set me off mentally, and if i'm going to gain the weight back anyways it doesn't seem worth it! Sorry to be a downer, I am just having some qualms about continuing this med (i am starting week 2 today).
Has anyone thought about what happens when we stop taking this drug?
- 9 Jan 2015 by elc33
- 23 January 2015
- depression, anxiety, bupropion, withdrawal, weight, contrave, drug
Sorry, I realize now my explanation was really unclear. I am taking the drug Contrave, for weight loss, however I am worried about possibly exacerbating some (currently hibernating) anxiety/depression that I have experienced in the past. Thanks :)
I'm confused. You have depression but you're going to try stopping your antidepressant? You just started on it. I've been on it 6 weeks. I'm doing good on it. I've lived with depression most of my life, and I'm going to be truthful with you. If you suffer depression you will always need medication, it does not just go away. So instead of worrying about what happens when you stop it, look forward to feeling better on it. If you look a little you will find story after story about how horrible withdrawal from Effexor is and how hard it is to stop, yet I stopped it without one withdrawal symptom. So don't believe all the horror stories you read.
Hi, i would be a bit concerned about it worsening your depression? There are warnings about this, i would like you to read the information on the official site, contrave.com...
When you stop this drug, your doctor should have you taper off like you did to get on Contrave. If you taper, you should be ok.
Is your Dr ordering you off?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.